Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trador

My skin getting darker with needling...

Hello. I am needling like 3-4 months. Rolling and stamping on my cheek. The problem is it is getting darker aspecially the area where i stamp is darker. I am abit aggressive on needling is it because of that? What should i use to get rid of it? Ty

Share this post


Link to post
Share on other sites

My skin actually happened to get lighter and brighter. But this may also be due to the topicals I applied. Vitamin C for example lightens the skin. Maybe you're needling too often.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×